I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 6, PAGES 65-72
P. L. Ivankov
View as HTML View as gif image
In this paper, we study the arithmetic nature of the values of generalized hypergeometric functions with different irrational parameters. Linear independence of such values is proved by means of an effective construction of Pade approximation; corresponding quantitative results are obtained.
|Main page||Contents of the journal||News||Search|
Last modified: January 13, 2006